African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 254

Full Length Research Paper

A cubically convergent class of root finding iterative methods

A. N. Rezaei
  • A. N. Rezaei
  • Department of Mathematics, Bu-Ali Sina University, Hamedan, Iran.
  • Google Scholar
H. Esmaeili
  • H. Esmaeili
  • Department of Mathematics, Bu-Ali Sina University, Hamedan, Iran.
  • Google Scholar


  •  Accepted: 14 January 2014
  •  Published: 28 February 2014

How to cite this article

APA /
Rezaei, A. N., & Esmaeili, H. (2014). A cubically convergent class of root finding iterative methods. African Journal of Mathematics and Computer Science Research, 7(1), 17-23.
Chicago /
A. N. Rezaei and H. Esmaeili. "A cubically convergent class of root finding iterative methods." African Journal of Mathematics and Computer Science Research 7, no. 1 (2014): 17-23.
MLA /
A. N. Rezaei and H. Esmaeili. "A cubically convergent class of root finding iterative methods." African Journal of Mathematics and Computer Science Research 7.1 (2014): 17-23.